Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911



Theta functions on moduli spaces of $ G$-bundles

Author: Gerd Faltings
Journal: J. Algebraic Geom. 18 (2009), 309-369
Published electronically: May 28, 2008
MathSciNet review: 2475817
Full-text PDF

Abstract | References | Additional Information

Abstract: We extend results on the Hitchin fibration to positive characteristics. We derive from the Verlinde formula the existence of canonical divisors on moduli space of $ G$-bundles, first in characteristic zero and then (using the previous) also in positive characteristics. It remains open to give a geometric definition. We compute the central charge for some geometrically defined divisors.

References [Enhancements On Off] (What's this?)

Additional Information

Gerd Faltings
Affiliation: Max-Planck-Institut für Mathematik, Vivatsgasse 7, 53111 Bonn, Germany

Received by editor(s): January 16, 2007
Received by editor(s) in revised form: September 27, 2007
Published electronically: May 28, 2008

Journal of Algebraic Geometry
The Journal of Algebraic Geometry
is sponsored by the Department of Mathematical Sciences
of Tsinghua University
and is distributed by the American Mathematical Society
for University Press, Inc.
Online ISSN 1534-7486; Print ISSN 1056-3911
© 2017 University Press, Inc.
AMS Website